# SDR IPXA2025080755399

- Difficulty date: July 16, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 27,603 hours, 17,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A5341076521900
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FR 54 VERTICAL SUPPORT AT Y-953 IS CRACKED.  INSTALED NEW PART IAW SRM 51-40-21.
